# SDR MEX2002093

- Difficulty date: March 31, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Broken
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 402 - PVR-MEX - DURING TRANSIT CHECK DETECTED A LEAK IN THE RIGHT HYDRAULIC SYSTEM.  A BROKEN LINE AT ACCESSORY COMPARTMENT AFFECTING THE VENTRAL STAIRWAYS, THE RIGHT ENGINE REVERSE AND THE DIRECTION RUDDER.  A FLEXIBLE TUBE WAS INSTALLED.  DURING OVERNIGHT SERVICE WAS INSTALLED A STEEL TUBE AND THE SYSTEM WAS CHECKED IAW MM 29-01-03.  (M)
